It seems the only time I'm happy or relaxed is when I'm eating junk food or drinking alcohol. Can anyone relate? Why do I need these drugs to feel happy in life? Why do I have to be numbed out by a drug to feel happy?
My mom (who I live with) watches how much and how often I drink and discourages me from drinking, because she's afraid I'm going to use it as a crutch or as an unhealthy coping mechanism to try to cope with my life and social anxiety. BTW my mom doesn't drink, and my dad barely drinks.
By l'appel du vide
Hello everyone, I hope everyone's December has been off to a good start. I am back, on the med merry-go-round and also sober from opiates.... Again (16 days as of now).
So I was taking wellbutrin as an add on to my Prozac, and it really didn't help and might have made me worse, losing dramatic amounts of weight, a lot of intrusive thoughts, very depressed (though that's probably just it not doing much for it. And getting off drugs.) so I'm now on the Rexulti starter pack.
I'm here seeking others experiences with abilify and rexulti, since they are both dopamine partial agonists and 5-ht1a partial agonists, amongst other things. I'm very nervous about taking an antipsychotic for depression, though... And just want to know of other's experiences starting these medications. How were the side effects? If you had any, did they eventually go away? Did you gain weight?
I appreciate anyone who shares their experience. I've asked about these meds before, but I'm so nervous about it I just want reassurance. A lot is changing around me. Thank you all so much, and I hope the holidays have been treating you well.
Just thought I would share some experience with Trintellix. I started 2-3 months ago on 5mg. mainly for anxiety and depression. I also take a variety of meds to help me sleep. Trintellix can be really nauseating when you start (for at least two weeks) When I moved up from 5mg to 10mg - I became comatose. So, I went back to 5 and it's been great- It' gives a little boost of energy- similar to vyvanse. It helps me not to go home and cry everyday. :-) I seem to eat less- in terms of general snacking. What I have found with this med - is even at this low dose- you metabolize alcohol more quickly. 2 drinks can = drunk. And, if I have a drink and get a little stoned- I'm up vomiting all night. Just putting the warning out there- not drinking is the way to go on this med.... wondering if anyone has had similar experiences...
I will try to keep this brief. I was always depressed and my senior year of college (a year ago) I had a major psychotic break where I literally thought I was flying through the universe. I was hospitalized in for two weeks, and I have been trying to fine tune my meds. I am working closely with my Pdoc, but am getting very discouraged. Any input would be appreciated.
Lithium is what brought be out of my mania, and I have been on 900mg er every since.
I have gone thru Latuda. Could only get to 60 mg. I took with food, but still felt ill most of the time.
Cannot take Lamictal due to headaches.
Tried Vryalar and I felt like I was crawling out of my skin.
I am now up to 4mg of Rexulti as of last weekend. My Paranoia is the highest it has been since my hospitalization. Saw my Pdoc Friday and he said too soon to tell on the increased dosage and I can go from 7. out of 10 to 3 out of 10 in a matter of minutes. He added a small dose of Lexapro to help with my depression.
Rexulti has been the best drug from a side effect profile. If I could rid myself of the paranoia I would almost be normal.
Does anyone have any suggestions? Really appreciate it.